# SDR SB07074

- Difficulty date: August 29, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: BACR13CG2AB
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1979   AFTER TAKEOFF FROM CLT, EN ROUTE TO EWR, CREW COULD NOT RAISE THE LANDING GEAR HANDLE.  CREW ACCOMPLISHED QUICK REFERENCE HANDBOOK PROCEDURES AND WAS ABLE TO RAISE GEAR HANDLE USING THE OVERRIDE TRIGGER.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE R276 AIR SENSING RELAY ALONG WITH THE GROUND SPOILER TELEFLEX CABLE.  OPERATIONAL CHECK GOOD PER MM 32-09-01.
